# SDR CALA2024061001764

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 35,369 hours, 12,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550616
- Condition: Corroded
- Location: Bs 986 Lbl6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR BEAM STRUTURE STA 986 LBL 5.5 CORROSION.(REF AAR NR 9886788)
